For every smooth complex projective variety
@article{PMIHES_2016__123__283_0, author = {Birkar, Caucher and Zhang, De-Qi}, title = {Effectivity of {Iitaka} fibrations and pluricanonical systems of polarized pairs}, journal = {Publications Math\'ematiques de l'IH\'ES}, pages = {283--331}, publisher = {Springer Berlin Heidelberg}, address = {Berlin/Heidelberg}, volume = {123}, year = {2016}, doi = {10.1007/s10240-016-0080-x}, zbl = {1348.14038}, mrnumber = {3502099}, language = {en}, url = {https://www.numdam.org/articles/10.1007/s10240-016-0080-x/} }
TY - JOUR AU - Birkar, Caucher AU - Zhang, De-Qi TI - Effectivity of Iitaka fibrations and pluricanonical systems of polarized pairs JO - Publications Mathématiques de l'IHÉS PY - 2016 SP - 283 EP - 331 VL - 123 PB - Springer Berlin Heidelberg PP - Berlin/Heidelberg UR - https://www.numdam.org/articles/10.1007/s10240-016-0080-x/ DO - 10.1007/s10240-016-0080-x LA - en ID - PMIHES_2016__123__283_0 ER -
%0 Journal Article %A Birkar, Caucher %A Zhang, De-Qi %T Effectivity of Iitaka fibrations and pluricanonical systems of polarized pairs %J Publications Mathématiques de l'IHÉS %D 2016 %P 283-331 %V 123 %I Springer Berlin Heidelberg %C Berlin/Heidelberg %U https://www.numdam.org/articles/10.1007/s10240-016-0080-x/ %R 10.1007/s10240-016-0080-x %G en %F PMIHES_2016__123__283_0
Birkar, Caucher; Zhang, De-Qi. Effectivity of Iitaka fibrations and pluricanonical systems of polarized pairs. Publications Mathématiques de l'IHÉS, Tome 123 (2016), pp. 283-331. doi : 10.1007/s10240-016-0080-x. https://www.numdam.org/articles/10.1007/s10240-016-0080-x/
[1.] On existence of log minimal models, Compos. Math., Volume 145 (2009), pp. 1442-1446 | DOI | MR | Zbl
[2.] Existence of log canonical flips and a special LMMP, Publ. Math. Inst. Hautes Études Sci., Volume 115 (2012), pp. 325-368 | DOI | Numdam | MR | Zbl
[3.] Existence of minimal models for varieties of log general type, J. Am. Math. Soc., Volume 23 (2010), pp. 405-468 | DOI | MR | Zbl
[4.] Log canonical pairs with good augmented base loci, Compos. Math., Volume 150 (2014), pp. 579-592 | DOI | MR | Zbl
[5.] Uniform bounds for the Iitaka fibration, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), Volume 13 (2014), pp. 1133-1143 | MR | Zbl
[6.] Explicit birational geometry of threefolds of general type, I, Ann. Sci. Éc. Norm. Super., Volume 43 (2010), pp. 365-394 | DOI | Numdam | MR | Zbl
[7.] A canonical bundle formula, J. Differ. Geom., Volume 56 (2000), pp. 167-188 | DOI | MR | Zbl
[8.] Boundedness of pluricanonical maps of varieties of general type, Invent. Math., Volume 166 (2006), pp. 1-25 | DOI | MR | Zbl
[9.] On the birational automorphisms of varieties of general type, Ann. Math. (2), Volume 177 (2013), pp. 1077-1111 | DOI | MR | Zbl
[10.] ACC for log canonical thresholds, Ann. Math. (2), Volume 180 (2014), pp. 523-571 | DOI | MR | Zbl
[11.] C. D. Hacon and C. Xu, Boundedness of log Calabi-Yau pairs of Fano type, Math. Res. Lett. (to appear), | arXiv
[12.] Deformations of compact complex surfaces, II, J. Math. Soc. Jpn., Volume 22 (1970), pp. 247-261 | DOI | MR | Zbl
[13.] On the pluricanonical maps of varieties of intermediate Kodaira dimension, Math. Ann., Volume 356 (2013), pp. 979-1004 | DOI | MR | Zbl
[14.] On the plurigenera of minimal algebraic 3-folds with
[15.] On the length of an extremal rational curve, Invent. Math., Volume 105 (1991), pp. 609-611 | DOI | MR | Zbl
[16.] Subadjunction of log canonical divisors. II, Am. J. Math., Volume 120 (1998), pp. 893-899 | DOI | MR | Zbl
[17.] J. Kollár, et al., Flips and abundance for algebraic threefolds, Astérisque, 211 (1992).
[18.] Birational geometry of algebraic varieties (1998) | DOI | Zbl
[19.] On the uniformity of the Iitaka fibration, Math. Res. Lett., Volume 16 (2009), pp. 663-681 | DOI | MR | Zbl
[20.] 3-fold log flips, With an appendix by Yujiro Kawamata, Russ. Acad. Sci. Izv. Math., Volume 40 (1993), pp. 95-202 | MR | Zbl
[21.] Pluricanonical systems on algebraic varieties of general type, Invent. Math., Volume 165 (2006), pp. 551-587 | DOI | MR | Zbl
[22.] On Effective Log Iitaka Fibration for 3-folds and 4-folds, Algebra Number Theory, Volume 3 (2009), pp. 697-710 | DOI | MR | Zbl
[23.] Pluricanonical systems of projective varieties of general type I, Osaka J. Math., Volume 43 (2006), pp. 967-995 | MR | Zbl
[24.] Effective Iitaka fibrations, J. Algebraic Geom., Volume 18 (2009), pp. 711-730 | DOI | MR | Zbl
- Complements and coregularity of Fano varieties, Forum of Mathematics, Sigma, Volume 13 (2025) | DOI:10.1017/fms.2024.69
- On termination of flips and exceptionally noncanonical singularities, Geometry Topology, Volume 29 (2025) no. 1, p. 399 | DOI:10.2140/gt.2025.29.399
- Boundedness of Stable Minimal Models With KLT Singularities, International Mathematics Research Notices, Volume 2025 (2025) no. 2 | DOI:10.1093/imrn/rnae293
- A geometric characterization of toric singularities, Journal de Mathématiques Pures et Appliquées, Volume 195 (2025), p. 103620 | DOI:10.1016/j.matpur.2024.103620
- Rational points on 3‐folds with nef anti‐canonical class over finite fields, Proceedings of the London Mathematical Society, Volume 130 (2025) no. 1 | DOI:10.1112/plms.70014
- Bounded birationality and isomorphism problems are computable, Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Volume 65 (2024) no. 1, p. 129 | DOI:10.1007/s13366-022-00679-3
- A note on lc‐trivial fibrations, Bulletin of the London Mathematical Society, Volume 56 (2024) no. 2, p. 551 | DOI:10.1112/blms.12949
- Complements, index theorem, and minimal log discrepancies of foliated surface singularities, European Journal of Mathematics, Volume 10 (2024) no. 1 | DOI:10.1007/s40879-023-00719-9
- On Effective Log Iitaka Fibrations and Existence of Complements, International Mathematics Research Notices, Volume 2024 (2024) no. 10, p. 8329 | DOI:10.1093/imrn/rnad253
- Boundedness of the base varieties of certain fibrations, Journal of the London Mathematical Society, Volume 109 (2024) no. 2 | DOI:10.1112/jlms.12871
- Algebraic fibre spaces with strictly nef relative anti‐log canonical divisor, Journal of the London Mathematical Society, Volume 109 (2024) no. 6 | DOI:10.1112/jlms.12942
- On generalized minimal log discrepancy, Journal of the Mathematical Society of Japan, Volume 76 (2024) no. 2 | DOI:10.2969/jmsj/90119011
- Remarks on the existence of minimal models of log canonical generalized pairs, Mathematische Zeitschrift, Volume 307 (2024) no. 1 | DOI:10.1007/s00209-024-03489-6
- Connectedness Principle for 3-Folds in Characteristic p>5, Michigan Mathematical Journal, Volume 74 (2024) no. 4 | DOI:10.1307/mmj/20216143
- Finiteness of log Abundant log Canonical Pairs in log Minimal Model Program with Scaling, Michigan Mathematical Journal, Volume 74 (2024) no. 5 | DOI:10.1307/mmj/20226207
- Boundedness of Complements for Log Calabi–Yau Threefolds, Peking Mathematical Journal, Volume 7 (2024) no. 1, p. 1 | DOI:10.1007/s42543-022-00057-x
- ACC for generalized log canonical thresholds for complex analytic spaces, Science China Mathematics (2024) | DOI:10.1007/s11425-023-2260-4
- On the Termination of Flips for Log Canonical Generalized Pairs, Acta Mathematica Sinica, English Series, Volume 39 (2023) no. 6, p. 967 | DOI:10.1007/s10114-023-0116-3
- Semi-ampleness of NQC generalized log canonical pairs, Advances in Mathematics, Volume 427 (2023), p. 109126 | DOI:10.1016/j.aim.2023.109126
- Existence of Canonical Models for Kawamata Log Terminal Pairs, Birational Geometry, Kähler–Einstein Metrics and Degenerations, Volume 409 (2023), p. 313 | DOI:10.1007/978-3-031-17859-7_15
- On the Cheltsov–Rubinstein Conjecture, Birational Geometry, Kähler–Einstein Metrics and Degenerations, Volume 409 (2023), p. 865 | DOI:10.1007/978-3-031-17859-7_43
- Boundedness of n-complements for generalized pairs, European Journal of Mathematics, Volume 9 (2023) no. 4 | DOI:10.1007/s40879-023-00693-2
- Remark on complements on surfaces, Forum of Mathematics, Sigma, Volume 11 (2023) | DOI:10.1017/fms.2023.35
- On the connectedness principle and dual complexes for generalized pairs, Forum of Mathematics, Sigma, Volume 11 (2023) | DOI:10.1017/fms.2023.25
- On effective birationality for sub-pairs, International Journal of Mathematics, Volume 34 (2023) no. 06 | DOI:10.1142/s0129167x23500295
- Log adjunction: moduli part, Izvestiya: Mathematics, Volume 87 (2023) no. 3, p. 616 | DOI:10.4213/im9279e
- SEMIAMPLENESS FOR CALABI–YAU SURFACES IN POSITIVE AND MIXED CHARACTERISTIC, Nagoya Mathematical Journal, Volume 250 (2023), p. 365 | DOI:10.1017/nmj.2022.32
- Relative Nakayama–Zariski Decomposition and Minimal Models of Generalized Pairs, Peking Mathematical Journal (2023) | DOI:10.1007/s42543-023-00076-2
- Geometry of polarised varieties, Publications mathématiques de l'IHÉS, Volume 137 (2023) no. 1, p. 47 | DOI:10.1007/s10240-022-00136-w
- On global ACC for foliated threefolds, Transactions of the American Mathematical Society (2023) | DOI:10.1090/tran/9053
- Log adjunction: moduli part, Известия Российской академии наук. Серия математическая, Volume 87 (2023) no. 3, p. 206 | DOI:10.4213/im9279
- Frobenius stable pluricanonical systems on threefolds of general type in positive characteristic, Algebra Number Theory, Volume 16 (2022) no. 10, p. 2339 | DOI:10.2140/ant.2022.16.2339
- On a generalized canonical bundle formula for generically finite morphisms, Annales de l'Institut Fourier, Volume 71 (2022) no. 5, p. 2047 | DOI:10.5802/aif.3437
- Iitaka fibrations for dlt pairs polarized by a nef and log big divisor, Forum of Mathematics, Sigma, Volume 10 (2022) | DOI:10.1017/fms.2022.75
- Boundedness of (ϵ,n)-complements for projective generalized pairs of Fano type, Journal of Pure and Applied Algebra, Volume 226 (2022) no. 7, p. 106988 | DOI:10.1016/j.jpaa.2021.106988
- Weak Zariski decompositions and log terminal models for generalized pairs, Mathematische Zeitschrift, Volume 302 (2022) no. 2, p. 707 | DOI:10.1007/s00209-022-03073-w
- Non-vanishing theorem for generalized log canonical pairs with a polarization, Selecta Mathematica, Volume 28 (2022) no. 4 | DOI:10.1007/s00029-022-00795-x
- Special MMP for log canonical generalised pairs (with an appendix joint with Xiaowei Jiang), Selecta Mathematica, Volume 28 (2022) no. 5 | DOI:10.1007/s00029-022-00798-8
- On some modular contractions of the moduli space of stable pointed curves, Algebra Number Theory, Volume 15 (2021) no. 5, p. 1245 | DOI:10.2140/ant.2021.15.1245
- Birational boundedness of low-dimensional elliptic Calabi–Yau varieties with a section, Compositio Mathematica, Volume 157 (2021) no. 8, p. 1766 | DOI:10.1112/s0010437x2100717x
- Singularities on toric fibrations, Sbornik: Mathematics, Volume 212 (2021) no. 3, p. 288 | DOI:10.1070/sm9446
- Fujita’s conjecture on iterated accumulation points of pseudo-effective thresholds, Selecta Mathematica, Volume 27 (2021) no. 1 | DOI:10.1007/s00029-021-00622-9
- On accumulation points of pseudo-effective thresholds, manuscripta mathematica, Volume 165 (2021) no. 3-4, p. 537 | DOI:10.1007/s00229-020-01220-3
- Особенности торических расслоений, Математический сборник, Volume 212 (2021) no. 3, p. 20 | DOI:10.4213/sm9446
- Stable maps in higher dimensions, Mathematische Annalen, Volume 374 (2019) no. 3-4, p. 1033 | DOI:10.1007/s00208-018-1706-8
- ENRIQUES’ CLASSIFICATION IN CHARACTERISTIC 0$" height="12pt">: THE -THEOREM, Nagoya Mathematical Journal, Volume 235 (2019), p. 201 | DOI:10.1017/nmj.2018.8
- Complements on log canonical Fano varieties, arXiv (2019) | DOI:10.48550/arxiv.1901.03891 | arXiv:1901.03891
- Some Results about the Index Conjecture for log Calabi-Yau Pairs, arXiv (2019) | DOI:10.48550/arxiv.1905.00297 | arXiv:1905.00297
- On normalization of quasi-log canonical pairs, Proceedings of the Japan Academy, Series A, Mathematical Sciences, Volume 94 (2018) no. 10 | DOI:10.3792/pjaa.94.97
- Boundedness of Log Canonical Surface Generalized Polarized Pairs, Taiwanese Journal of Mathematics, Volume 22 (2018) no. 4 | DOI:10.11650/tjm/171204
- Boundedness of Log Canonical Surface Generalized Polarized Pairs, arXiv (2017) | DOI:10.48550/arxiv.1706.09913 | arXiv:1706.09913
- Boundedness of log Calabi-Yau pairs of Fano type, arXiv (2014) | DOI:10.48550/arxiv.1410.8187 | arXiv:1410.8187
Cité par 52 documents. Sources : Crossref, NASA ADS